# SDR IPXA2017081920700

- Difficulty date: August 3, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC76025
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CHAFE DAMAGE TO EXTENDED TAILCONE FWD FRAME AT RT UPPER GUIDE PIN.  REPAIRED THE TAILCONE FRAME IAW SRM 53-80-07, REPAIR 1.
